MathSciNet Relay Station
MathSciNet bibliographic data
MR1483764 (99b:65071) 65J10 (49M99 49N99)
Chavent, G.; Kunisch, K. Regularization of linear least squares problems by total bounded variation. ESAIM Control Optim. Calc. Var. 2 (1997), 359–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement